# SDR CA970909006

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Engine: Garrtt TPE3316252M
- Propeller: Hartzl HCB3TN5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Line
- Part number: 035A42312107
- Condition: Cracked
- Location: Oil System
- Component: Garrtt, TPE3316252M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND OIL PRESSURE LINE TO TORQUE TRANSDUCER CHAFED THROUGH DUE TO  B-NUT COMING LOOSE AND SUBSEQUENT LOSS OF OIL PRESSURE.  NEW LINE INSTALLED AND GROUND RUN-UP CARRIED OUT SERVICEABLE.
